# SDR DALA2018051403295

- Difficulty date: May 13, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 45,555 hours, 31,656 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200-205
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE RT SEAT TRACK,  X-44,  BS 200 - 205.  THE SEAT TRACK WAS REPLACED IAW SRM 51-41-01-0G, 51-41-02-0G, AND 51-41-05-0G.
